# SDR AALA20140529015

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 78,986 hours, 42,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AA74A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK NR 6 FROM STATIONS 36 TO 367 CORRODED.  REPLACED CABIN SEAT TRACK NR 6 FROM STATIONS 36 TO 367 IAW SRM 53-05-00-001 FIGURE 4F.
